Loading [MathJax]/extensions/tex2jax.js

Asymptotic behaviour of Jain operators

Abstract


The topic of the present paper are certain approximation operators acting on the space of continous functions on \([0,+\infty)\) having polynomial growth. The operators which were defined by Jain in 1972 are based on a probability distribution which is called generalized Poisson distribution. As a main result we derive a complete asymptotic expansion for the sequence of these operators.

Authors

Ulrich Abel
Technische Hochschule Mittelhessen, Department MND, Wilhelm-Leuschner-Straße 13, 61169 Friedberg, Germany

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Approximation by positive operators; Rate of convergence ; Degree of approximation; Asymptotic approximations · Asymptotic expansions

Paper coordinates

U. Abel, O. Agratini, Asymptotic behaviour of Jain operators, Numer Algor 71 (2016), 553–565. https://doi.org/10.1007/s11075-015-0009-3

PDF

About this paper

Print ISSN
1572-9265
Online ISSN

1017-1398

google scholar link

2016

Related Posts